# SDR 20000426SH028

- Difficulty date: March 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N2320J
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258342
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1D3600LA1423
- Part serial: UB30
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER TO CHASSIS ON PHASE B CONVERTER CONTACTED 2.8 VOLT DC INPUT ON COILS CAUSING A SHORT THROUGH THE CASE TO GROUND BURNING A HOLE IN FLOORBOARD 25-8FC1857-11A.  REF:  DR 200030565.  NOTE:  AIRCRAFT IS OWNED BY THE KOREAN GOVERNMENT.  (X)
